# SDR CA160221002

- Difficulty date: February 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 13,613 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C172MTM
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0510105206
- Condition: Frayed
- Location: Rudder
- Part time: 13,682 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT FORWARD RUDDER CABLE FRAYED AT PULLEY.
